# SDR 98ZZZX4319

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE S/N 714MA CRACKED AND DEBONDED EROSION SHIELD UNDER DEICE BOOT.  REPAIRED AND INSTALLED NEW DEICE BOOT IAW MFG CMM.
